MathSciNet Relay Station
MathSciNet bibliographic data
MR1258488 57N13 (57N70 57R67 57R80)
Freedman, Michael H.; Wang, Zhenghan ${\bf C}{\rm P}^2$-stable theory. Math. Res. Lett. 1 (1994), no. 1, 45–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement